# SDR ASOA201000983

- Difficulty date: July 5, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,608 hours, 14,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT REAR EXTERNAL EMERGENCY LIGHT COVER CRACKED.  R & R LT REAR EXTERNAL EMERGENCY LIGHT COVER IAW AMM 33-51-15.  ACFT OK FOR SERVICE.  (CLOSED)
